# SDR AWXA200501146

- Difficulty date: September 6, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 58,238 hours, 40,956 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Part number: 6948204505
- Part serial: NSN
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK, DISCOVERED FUSELAGE SKIN ATTACH ANGLE CRACKED .5 INCHES IN LENGTH AT BS 360 AND STR 13L.  MAINTENANCE REMOVED ATTACH ANGLE IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  FABRICATED REPLACEMENT FUSELAGE SKIN ATTACH ANGLE IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5311-05271-ES1.  INSTALLED FABRICATED REPAIR PARTS AT BS 360 AND STR 13L IAW AWA ER NR 03-5311-05271-ES1.
